# SDR DALA2025010200019

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 77,438 hours, 29,874 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pawl
- Condition: Weak
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 F/A REPORTS SLIDE GIRT BAR ENGAGEMENT LIGHT OVER L2 DOOR INTERMITTENT. CORRECTIVE ACTION: FOUND LEFT GIRT BAR PAWL MAGNET WEAK ON L2 DOOR. R/R MAGNET PER B757 AMM 25-61. OPS GOOD. (6543524)
